MathSciNet Relay Station
MathSciNet bibliographic data
MR976689 (90j:35074) 35J25 (31B15 31C15 35R05)
Feyel, D.; de La Pradelle, A. Étude de l'équation $\frac 12\Delta u-u\mu=0$$\mu$ est une mesure positive. (French) [Study of the equation $\frac 12\Delta u-u\mu=0,$ where $\mu$ is a positive measure] Ann. Inst. Fourier (Grenoble) 38 (1988), no. 3, 199–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement